We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On two geometric theta lifts.

Bruinier, J. and Funke, J. (2004) 'On two geometric theta lifts.', Duke mathematical journal., 125 (1). pp. 45-90.


The theta correspondence has been an important tool in studying cycles in locally symmetric spaces of orthogonal type. In this paper we establish for the orthogonal group O(p,2) an adjointness result between Borcherds's singular theta lift and the Kudla-Millson lift. We extend this result to arbitrary signature by introducing a new singular theta lift for O(p,q). On the geometric side, this lift can be interpreted as a differential character, in the sense of Cheeger and Simons, for the cycles under consideration.

Item Type:Article
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:27 August 2008
Date of first online publication:October 2004
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar